Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having back pain. Prescribed medicines with physiotherapy. Feel weak and tired. What to do?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 322 Questions
Hi ,
I am getting pain on my back (upper part near to neck). I have consulted a Orthopedic surgeon. He prescribed some medicines and to take 1 week physiotherapy. But nothing went fine. I am still getting that pain when i lift some heavy weight material. Especially when i feel weekness/tired, that time pain is bit more. So please advice me what to do. Thanks in advance.

In addition to above question, I have done 2-3 x-rays also, nothing serious and i changed my sleeping/seating posture also
Posted Tue, 29 Oct 2013 in Back Pain
Answered by Dr. Rahul D Chaudhari 1 hour later
Brief Answer:
Have you taken absolute rest?

Detailed Answer:
Thanks for writing to us.
You may have some changes in the spine. Most common reason is back muscle spasm due to muscle fatigue. However if problem persist then it may indicate disc related issue.
In case of sever back pain, rest is most important. Please take absolute for 3-5 days. No travels, no sitting, no bending forward or lifting heavy things. Need to take anti-inflammatory with muscle relaxant and traction. If you have tried all the things and still no pain relief then go for MRI spine. Based on mri finding sometimes injection in spine may be tried. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor